MathSciNet Relay Station
MathSciNet bibliographic data
MR406579 (53 #10366) 92A15 (58F05)
Smale, S. On the differential equations of species in competition. J. Math. Biol. 3 (1976), no. 1, 5–7.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement